Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Vioxx

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-06-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I would be very interested to find out if anyone else out there has had a heart attact that may be constrewed as being vioxx induced. I had no problems prior to using this product and have only recently seen an ad in a magazine stating that heart attact is one of the possible side affects of taking vioxx. Six weeks after starting the drug I had a total blockage in the circumflex with no other blockages or buildups. At the time I was told to stop taking the drug immediatly because it was possible that it was vioxx that caused it.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:56 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.